# SDR DALA2021060803134

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,962 hours, 37,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 WHILE PERFORMING SVC CK, FOUND 2 EA EMERGENCY EXIT MARKER SIGNS (90WL1 & 90WL2) INOP @ DOORS L1/R1. CORRECTIVE ACTION: REMOVED & REPLACED 2 EA SIGNS IAW A320 MM 33-51-13 & A320 ESPM 20-45-25. OPS CK GOOD. (1832184)
